# SDR A6WA201240243

- Difficulty date: January 27, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (FUSELAGE SIDE) HAS GOUGED LUGS AFT NR2 AND NR15.  REPAIRED IAW REO 601R-53-21-814.
